Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 684038, 7 pages
http://dx.doi.org/10.1155/2013/684038
Research Article

Weak Solutions for a Second Order Dirichlet Boundary Value Problem on Time Scale

Department of Foundation, Shandong Yingcai University, Jinan, Shandong 250104, China

Received 7 July 2013; Revised 7 October 2013; Accepted 9 October 2013

Academic Editor: Jin Liang

Copyright © 2013 Wandong Lou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wandong Lou, “Weak Solutions for a Second Order Dirichlet Boundary Value Problem on Time Scale,” Journal of Applied Mathematics, vol. 2013, Article ID 684038, 7 pages, 2013. doi:10.1155/2013/684038